# SDR A6WA202009237294

- Difficulty date: August 28, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 37,998 hours, 36,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 679.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 679.8 & S22R-1 THAT MEASURES .8" L X .8" W X .006" D WITH A W/D=133 AND IS LESS THAN 1" FROM S22R.  DENT IS NOT WITHIN ALLOWABLE LIMITS, REF CRJ 200 SRM 53-00-31 FIG 103 SH 3 AND SH 4.  AIRCRAFT REMOVED FROM SERVICE.  CUT DAMAGE AREA OUT 1.5" X 1.2" W CUTOUT HFEC NO INDICATIONS NOTED AT THIS TIME.  FABRICATED REPAIR DOUBLER 4.5" L X 4.5" W FROM 2024 T3 .063".  INSTALLED DOUBLER, REF CRJ 200 SRM 53-00-31 REPAIR 3 REV 38.
